# SDR DALA2022032502013

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Not Reported
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 ERA 597468-14 ISSUED FOR REPAIRS TO WING CENTER SECTION REAR SPA R WEB AND REAR SPAR BULKHEAD FITTINGS. CORRECTIVE ACTION: DTA DTE IS REQUIRED NO LATER THAN 37499 TOTAL FLIGHT CYCLES. (2169234)
